# SDR DALA2023071405738

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GIRT BAR FITTINGS AT R1 DOOR. SUMMARY OF NRC 00691: CORROSION LEVEL 2. GIRT BAR FITTINGS (2 EA) WERE REPLACED PER B717 SRM 51-40-08-0G. (LP #2865125)
